# SDR ASAA2020012743954

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 1,955 hours, 452 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 IGN A FAULT.   GROUNDED - YES.  PERFORMED TSM 74-21-00-810-809-A FOR ENG NR 1 A&B CHANNEL , NO FAULT , OPS TESTED OK
